The asymptotic number of graphs with a restriction on the maximum degree

Research output: Contribution to journalArticleResearchpeer-review


We find an asymptotic formula for the number of graphs on n vertices with maximum degree at most 1/2n - 1 + n1/2T. The formula is valid when T = T(n) = O(n) for sufficiently small ∈ > 0.

Original languageEnglish
Pages (from-to)1-3
Number of pages3
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - 1 Dec 2000
Externally publishedYes


  • Asymptotic enumeration
  • Maximum degree
  • Random graph

Cite this